# SDR R61A2020121600893

- Difficulty date: December 4, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066797001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CFIII CROSSBEAM AAT FR 87 LT FLOOR PANEL SUPPORT HAS CORROSION.  REPLACED PANEL SUPPORT ON AAR NRC 4500809-1000-0059, PER ARM 51-41-01.  THIS AIRCRAFT REMAINS IN HEAVY CHECK AT THE TIME OF REPORTING.
